The Possibility Of Pregnancy After 3 Months Late KB Injection?

Illustration of The Possibility Of Pregnancy After 3 Months Late KB Injection?
Illustration: The Possibility Of Pregnancy After 3 Months Late KB Injection? cdn.cdnparenting.com

hello doctor, my mother is 2 children, my second child is 10 months old. Since she was born until now I have never menstruated because I used KB injections for 3 months, I ended on January 28, yesterday, it has been 9 days late for my injections for 3 months, and yesterday I had contact with my husband. who want me to ask if I could get pregnant because of the KB schedule, whereas I have never experienced menstruation until now. please enlighten me, thank you.

1 Answer:

Hi Ranii

KB is a method used to prevent pregnancy. Using injectable birth control is a method that is quite effective. Injectable birth control contains certain hormonal content that prevents fertilization. Injectable birth control must be used routinely according to schedule so that its effectiveness is maintained.

From your situation, if you stop using the KB injection January 28, then the possibility of pregnancy still exists even if it is small. If you have missed the date of your injection, the effectiveness of birth control usually has begun to decline. Decreased effectiveness of birth control allows pregnancy to occur even though you haven't had your period.

Therefore, if you want to use contraception again, it is recommended that you ensure that pregnancy does not occur first. It is recommended that you use a condom when having intercourse until the following month. Then go to a gynecologist, so your doctor can examine your condition further. Maybe later additional checks will be carried out such as an ultrasound examination.

The following article you can read about KB injection

may be useful. Thank you

: by

Related Question

Bleeding After A Week Of Taking Emergency Contraceptive Pills?

Bleeding After A Week Of Taking Emergency Contraceptive Pills?

(1 year ago)

Night u003cbr u003e My partner experienced bleeding a week after taking the postinor. We have intercourse not in the fertile period but in order to keep drinking the postinor. My q...

Causes And Overcome Foamy Urine?

Causes And Overcome Foamy Urine?

(1 year ago)

almost 2 years ago I checked and medical checkup to the hospital. My complaint is that my urine is foamy, but the test results do not indicate any problems in my kidney. But I was ...

How To Change Chin Shape?

How To Change Chin Shape?

(11 months ago)

Isn’t there a way to shorten the chin naturally?...

Leave a Reply

Your email address will not be published. Required fields are marked *